# SDR CA081121010

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 20131421B
- Condition: Unbonded
- Location: Pitot/Static Sy
- Component: Pitot/Static Sy
- Component part number: 201314218
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FITTING GLUE AND LINE GOING TO IT IS ALUMINUM WITH A COMPRESSION FITTING WHEN LINE WAS TIGHTEN TO ENSURE NO STATIC LEAK THE GLUE THAT ADHEARS THE FITTING LET GO THIS SUBMITTED ON BEHALF OF SKYLINE MAINT AND AVIONICS AMO 21-80.
